# SDR UPS07850934

- Difficulty date: September 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CUSP CRACKED AT STA 1260 L21L.  REPAIRED CUSP AT STA 1260 L21L IAW SRM 53-02-05 FIG 015.
